Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
lonelyman

CORTISONE shots leave indents, is this permanete?

hi i have undergo cortisone shot on acne last Oct 11 and it leave a dent scar, do you think somebody out there who has the same expereice that, will the scar fill-up since it is a month now...

Share this post


Link to post
Share on other sites

It very likely could fill up. If not, it will probably get better.

I had the same experience a year ago. I got a few cortisone shots that left scars. But my derm was really unskilled. The scars the derm left are the worst ones.

Share this post


Link to post
Share on other sites
It very likely could fill up.  If not, it will probably get better.

I had the same experience a year ago.  I got a few cortisone shots that left scars.  But my derm was really unskilled.  The scars the derm left are the worst ones.

Share this post


Link to post
Share on other sites

My experience with cortisone injections is that the dents popped back up when I got the shots when I was in my teens and very early 20's by mid 20's when I got the shots the dents would not pop back up any more so when I got an injection and it left a dent it stayed. Now saline injections are helping those dents. See my post on this board on saline injections.

Share this post


Link to post
Share on other sites

So how long did your cysts or scarring take to level out after you had cortisone shots?

I had a lump on my forehead (raised scar tissue) injected with a steriod that i believe was cortisone or similar and my derm said it would take about a month to level out, does this sound correct?

Share this post


Link to post
Share on other sites

I have had a few cortisone injections, and although in all cases what I got injected was not extremely large (just stubborn) they completely leveled out after about 3-5 days.

Also, the first shot I got did leave a dent. It was by an OLD derm and I'm not even sure he could see what I was taking about, in any case it was my fault because there was really nothing there, I just thought a pimple was coming...most derms would never have injected that for me. Anyhow, this was about 2 years ago. After a few months it was barely noticeable, but the area to this day is still a little dark and every once in a while I can see it (although, like I said, it is still barely noticeable).

Share this post


Link to post
Share on other sites
I have had a few cortisone injections, and although in all cases what I got injected was not extremely large (just stubborn) they completely leveled out after about 3-5 days.

Also, the first shot I got did leave a dent.  It was by an OLD derm and I'm not even sure he could see what I was taking about, in any case it was my fault because there was really nothing there, I just thought a pimple was coming...most derms would never have injected that for me.  Anyhow, this was about 2 years ago.  After a few months it was barely noticeable, but the area to this day is still a little dark and every once in a while I can see it (although, like I said, it is still barely noticeable).

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×